# SDR SWAA2022012016918

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT B.S. 767-794; R.B.L. 25. / ACB SUPPORT @ BS 767-794 RBL 25 HAS NO SRM ENTRIES & IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C REMOVED OLD SUPPORT & LOCATED; DRILLED & COUNTER SUNK NEW PART IAW SRM 51-40-05-0G-0 & SRM 51-40-08-0G-0 AND INSTALLED SUPPORT IAW SRM 51-40-02-0G-0 56052U 18APR17
